On the Hausdorff dimension of exceptional random sets generated by multivariate spacings
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Metrika.
Volume (Year): 73 (2011)
Issue (Month): 3 (May)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102509
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Einmahl, J.H.J. & Deheuvels, P. & Mason, D.M. & Ruymgaart, F.H., 1988.
"The almost sure behavior of maximal and minimal multivariate k_n -spacings,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-142048, Tilburg University.
- Deheuvels, Paul & Einmahl, John H. J. & Mason, David M. & Ruymgaart, Frits H., 1988. "The almost sure behavior of maximal and minimal multivariate kn-spacings," Journal of Multivariate Analysis, Elsevier, vol. 24(1), pages 155-176, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.